Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 212, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2011, 12:26 PM EDT for Hamilton County, Ohio; Boone County, Kentucky. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2011, 12:26 PM EDT (16:26 UTC)
- Expired
- Jun 10, 2011, 1:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Boone County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 79 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.4 hours before the alert went out and 360 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 581 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:49 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 10, 9:49 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 949 AM EDT FRI JUN 10 2011 .SYNOPSIS... A FRONTAL BOUNDARY WILL LIFT NORTH AS A WARM FRONT TODAY. A COLD FRONT WILL THEN MOVE THROUGH THROUGH THE REGION ON SATURDAY. HIGH PRESSURE WILL BUILD IN FOR SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MID LEVEL RIDGE REMAIN ACRS THE SE U.S. WITH AN ACTIVE BAND OF WESTERLIES ACRS THE GREAT LAKES. MCV EVIDENT ON WV IMAGERY MOVG THRU NRN INDIANA. SCATTERED CONVECTION HAS DEVELOPED EARLY THIS MORNING IN RESPONSE TO FAVORABLE AXIS OF LOW LEVEL CONVERGENCE WHERE MODERATE ELEVATED INSTBY EXISTS. SOME OF THESE STORMS ARE PRODUCING HEAVY RAIN WITH PW/S AROUND 1.7 INCHES. ALSO... PEA TO DIME SIZE HAIL HAS BEEN OBSERVED WITH SOME OF THE STRONGER UPDRAFTS. EXPECT THIS MAIN ELEVATED AXIS OF CONVECTION TO PIVOT NE THRU ILN/S FA THRU LATE MORNING. THE FOCUS THEN SHIFTS TO STALLED FNT THAT LIFTS N TODAY WITH THE AREA BECOMING WARM SECTORED. SECOND MVC NEAR STL TO MOVE ACRS IL AND IN. STG INSTBY TO DEVELOP WITH SB CAPES AROUND 3000 J/KG. EXPECT SFC BASED STORMS TO DEVELOP AHD OF MVC DURG THE AFTN. BEST BULK SHEAR ACROSS THE NW THIS AFTN WHERE BEST THREAT FOR SVR WX WL EXIST. WL CONTINUE TO HIGHLIGHT SVR WX POSSIBILITY IN HWO TODAY WITH WIND AND HAIL BEING MAIN THREATS. HAVE ADJUSTED POPS HIGHER ACCOUNTING FOR ONGOING CONVECTION AND THEN ANTICIPATED ADDITIONAL DEVELOPMENT. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... PERIOD BEGINS WITH THE WRMFNT LOCATED N OF THE FA UP ACROSS LOWER MI INTO LAKE ERIE. EXPECT THERE TO BE SOME LINGERING CONVECTION FROM THE AFTERNOON THAT BLEEDS INTO THE EVENING. CANT RULE CONVECTION LINGERING DURING THE OVERNIGHT...MUCH LIKE TONIGHT...SO KEPT CHC POPS THROUGH OUT THE NIGHT. 00Z MODELS ARE A LITTLE QUICKER IN PUSHING THE MAIN CDFNT THROUGH THE OHIO VALLEY/GREAT LAKES SATURDAY INTO SATURDAY EVENING. KEPT LIKELY POPS FROM PREVIOUS FCST WITH EXPECTED LIFT FROM THE CDFNT. THE NAM IS SLIGHTLY QUICKER THAN THE GFS/12Z ECMWF WITH THE CDFNT. LEANED TOWARDS THE GFS/ECMWF AND LINGERED CONVECTION IN THE SE THROUGH 06Z SUNDAY. HIGH PRESSURE THEN BUILDS IN FROM THE PLAINS FOR SUNDAY. SHOULD SEE SOME GOOD CU COVERAGE ACROSS THE N ON SUNDAY IN THE CAA. WENT A BLEND OF GUIDANCE FOR LOWS TONIGHT...GENERALLY KEEPING LOWS IN THE UPPER 60S...EXCEPT FOR THE EXTREME E. SHOULD SEE A WIDE RANGE IN TEMPERATURES ON SATURDAY WITH THE CONVECTION AND FROPA. LEANED TOWARDS THE WARMER GFS MOS TEMPS AND RANGED HIGHS FROM THE LOWER 80S IN THE NW TO THE LOWER 90S IN THE SE. THOUGHT THE NAM WAS TOO COLD FOR LOWS SUNDAY MORNING...SO WENT CLOSER THE GFS TEMPS. ALSO WENT WITH THE GFS MOS TEMPS FOR HIGHS ON SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... SFC HIGH PRESSURE TO PROVIDE DRY CONDITIONS AND COOLER TEMPERATURES SUNDAY NIGHT THRU TUESDAY. NUMERICAL MODEL SOLNS BEGIN TO SHOW MORE SPREAD WITH 00Z ECMWF MORE AMPLIFIED AND THEREFORE HOLDING ONTO UPPER LEVEL RIDGE WED. 12Z GFS SOLN QUICKER WITH THE NEXT SFC WAVE COMING ACROSS THE GREAT LAKES WED/WED NIGHT. 12Z ECMWF SOLN HAS TRENDED FASTER WITH FROPA WED NIGHT. HAVE TRENDED TOWARD A COMPROMISED SOLN...ONLY ALLOWING FOR CHANCE POPS IN THE WED AFTN AND THEN INCREASE THE POPS TO CHANCE CATEGORY ENTIRE FA WED NIGHT WITH THE SFC WAVE EXPECTED TO TRACK THRU THE GREAT LAKES. HAVE LIMITED ANY LINGERING POPS TO SLIGHT CHC ON THURSDAY. HAVE TRENDED HIGHS AT OR A LTL BELOW MEX GUID SATURDAY THRU MONDAY AND THEN A LTL ABOVE GUID TUESDAY THRU THURSDAY. HAVE STAYED CLOSE OR A LTL ABOVE MEX FOR LOWS THRU THE PERIOD. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... STLT AND RADAR DEPICTING A LARGE BAND OF BKN TO HI CLDS ALONG THE WARM FRONT WITH SCT SHWRS AND WDLY SCT TSTMS EXTNDG FM NRN IN SEWD TO KILN AND KLUK. TSTMS ARE MOVG ENEWD AT 20 TO 25 KT. THE STRGR TSTMS WILL PRODUCE BRF MVFR CONDS. THIS AREA OF WEATHER SHOULD CONT TO THE ENE AND DISSIPATE BY 15Z AS SUGGESTED IN THE RUC. AS THE SUN CONTINUES TO HEAT THE SFC LATE THIS MORNING AND EARLY THIS AFTERNOON CONDS WILL ONCE AGAIN BECOME FAVORABLE FOR WDLY SCT TSTMS TO DEVELOP ACRS THE FCST AREA. THESE TSTMS WILL BE CAPABLE OF BECOMING SVR AND PRODUCING HAIL AND STG WNDS. AS THE HEATING DIMINISHES TSTMS SHOULD SLWLY DISSIPATE AROUND 01Z. HOWEVER, THE ATMOSPHERE WILL CONTINUE TO BE UNSTABLE OVER THE AREA THROUGHOUT THE NIGHTTIME HOURS, THUS ISOLATED POP UP TSTMS CAN NOT BE RULED OUT. SFC WINDS WILL BE SE VEERING TO SW THIS AFTN AT 5 TO 10 KT. OUTLOOK...TSTMS POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...AR SHORT TERM...SITES LONG TERM...AR AVIATION...
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 951 AM EDT FRI JUN 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111400- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 951 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
In the hours before
Special weather statement, Jun 10, 9:48 AM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
948 AM EDT FRI JUN 10 2011
OHZ052-053-062-101430-
CHAMPAIGN OH-CLARK OH-GREENE OH-
948 AM EDT FRI JUN 10 2011
...STRONG THUNDERSTORMS WILL AFFECT GREENE...CLARK AND SOUTHEASTERN
CHAMPAIGN COUNTIES THROUGH 1030 AM EDT...
AT 942 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS FROM
SPRINGFIELD TO CENTERVILLE...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CEDARVILLE...
JAMESTOWN...SPRINGFIELD AND SOUTH CHARLESTON.
ALSO...DONNELSVILLE...SNYDERVILLE...JOHN BRYAN STATE PARK...
HUSTEAD...CLIFTON...SPRINGFIELD MUNICIPAL AIRPORT...LAWRENCEVILLE AND
BELL CENTER ARE NEAR THE PATH OF THESE STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4001 8351 3981 8357 3977 8359 3977 8365
3966 8366 3958 8411 4001 8390 4007 8351
BINAUSpecial weather statement, Jun 10, 10:18 AM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 AM EDT FRI JUN 10 2011
INZ050-058-059-101500-
UNION IN-FAYETTE IN-WAYNE IN-
1018 AM EDT FRI JUN 10 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE...NORTHERN
FAYETTE AND NORTHERN UNION COUNTIES THROUGH 1100 AM EDT...
AT 1012 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLENWOOD...MOVING EAST AT 30 MPH.
WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMBRIDGE CITY...
CONNERSVILLE...CENTERVILLE...LIBERTY AND RICHMOND.
ALSO...BENTONVILLE...BUNKER HILL...METTEL FIELD...BEESONS...EAST
GERMANTOWN...WATERLOO...ALQUINA AND SPRINGERSVILLE ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3969 8530 3979 8531 3979 8530 3979 8523
3980 8523 3987 8482 3958 8483 3962 8531
3968 8531
BINAUSpecial weather statement, Jun 10, 11:18 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1118 AM EDT FRI JUN 10 2011
OHZ064-073-082-101600-
PICKAWAY OH-PIKE OH-ROSS OH-
1118 AM EDT FRI JUN 10 2011
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT ROSS...EASTERN PIKE
AND SOUTHEASTERN PICKAWAY COUNTIES THROUGH NOON EDT...
AT 1111 AM EDT...RADAR INDICATED SEVERAL STRONG THUNDERSTORMS OVER
THE AREA...MOVING EAST AT 20 MPH. THE STRONGEST STORM WAS SOUTH OF
CHILLICOTHE...MOVING TOWARD MASSIEVILLE AND THE SCIOTO TRAIL STATE
PARK.
WIND GUSTS TO 30 MPH AND HALF INCH SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH FORK VILLAGE...
CHILLICOTHE AND KINGSTON.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3916 8277 3916 8278 3901 8280 3896 8312
3949 8329 3956 8284 3956 8274
BINAUSpecial weather statement, Jun 10, 11:47 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1147 AM EDT FRI JUN 10 2011
OHZ070-077-101645-
BUTLER OH-HAMILTON OH-
1147 AM EDT FRI JUN 10 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HAMILTON AND SOUTHERN
BUTLER COUNTIES THROUGH 1245 PM EDT...
AT 1141 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HARRISON...MOVING EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSS...HAMILTON...NORTH
COLLEGE HILL...MOUNT HEALTHY...FAIRFIELD...FOREST PARK...
FINNEYTOWN...WYOMING...SPRINGDALE...READING...SHARONVILLE AND DEER
PARK.
ALSO...GRANDVIEW...LAYHIGH...DENT...WHITE OAK WEST...WHITE OAK...
GROESBECK...NORTHGATE AND WHITE OAK EAST ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3928 8482 3936 8479 3944 8434 3916 8437
3919 8482 3923 8482
BINAULocal storm report, Jun 10, 12:01 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1201 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HEAVY RAIN SPRINGFIELD 39.93N 83.80W
06/10/2011 M2.08 INCH CLARK OH TRAINED SPOTTER
RAIN FELL BETWEEN 600 AM AND 1130 AM.
&&
SFHLocal storm report, Jun 10, 12:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1222 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM HAIL 2 SE HARRISON 39.23N 84.77W
06/10/2011 E1.00 INCH HAMILTON OH TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:01 AM EDT | Special Weather Statement | ILN | Darke | 29 min |
| Jun 10, 4:13 AM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Jun 10, 5:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Jun 10, 6:22 AM EDT | Special Weather Statement | ILN | Warren | 23 min |
| Jun 10, 6:46 AM EDT | Special Weather Statement | ILN | Fayette | 29 min |
| Jun 10, 7:18 AM EDT | Special Weather Statement | ILN | Clinton | 27 min |
| Jun 10, 7:23 AM EDT | Special Weather Statement | ILN | Madison | 37 min |
| Jun 10, 7:29 AM EDT | Special Weather Statement | ILN | Pickaway | 46 min |
| Jun 10, 7:40 AM EDT | Special Weather Statement | ILN | Franklin | 50 min |
| Jun 10, 7:50 AM EDT | Areal Flood Advisory | ILN | Franklin, Madison | 115 min |
| Jun 10, 7:59 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Jun 10, 8:01 AM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Jun 10, 8:17 AM EDT | Areal Flood Advisory | ILN | Darke | 2 hr |
| Jun 10, 9:18 AM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 42 min |
| Jun 10, 9:20 AM EDT | Special Weather Statement | ILN | Franklin | 40 min |
| Jun 10, 9:48 AM EDT | Special Weather Statement | ILN | Clark, Greene | 42 min |
| Jun 10, 11:18 AM EDT | Special Weather Statement | ILN | Pike, Ross | 42 min |
| Jun 10, 11:47 AM EDT | Special Weather Statement | ILN | Hamilton | 58 min |
| Jun 10, 11:55 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Jun 10, 12:32 PM EDT | Areal Flood Advisory | ILN | Hamilton | 90 min |
| Jun 10, 1:15 PM EDT | Special Weather Statement | ILN | Hamilton | 60 min |
| Jun 10, 1:31 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 44 min |
| Jun 10, 1:47 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 43 min |
| Jun 10, 2:08 PM EDT | Areal Flood Advisory | ILN | Clermont | 82 min |
| Jun 10, 4:46 PM EDT | Special Weather Statement | ILN | Hamilton | 59 min |
| Jun 10, 5:09 PM EDT | Special Weather Statement | ILN | Darke | 96 min |
| Jun 10, 5:20 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 28 min |
| Jun 10, 5:21 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 39 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | ILN | Warren | 33 min |
| Jun 10, 5:28 PM EDT | Special Weather Statement | ILN | Miami | 47 min |
| Jun 10, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 30 min |
| Jun 10, 5:38 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jun 10, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 49 min |
| Jun 10, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 47 min |
| Jun 10, 6:06 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 39 min |
| Jun 10, 6:17 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 43 min |
| Jun 10, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 52 min |
| Jun 10, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign | 34 min |
| Jun 10, 6:36 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 39 min |
| Jun 10, 6:43 PM EDT | Areal Flood Advisory | ILN | Montgomery | 2 hr |
| Jun 10, 6:44 PM EDT | Areal Flood Advisory | ILN | Clermont | 3 hr |
| Jun 10, 6:48 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 28 min |
| Jun 10, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 22 min |
| Jun 10, 7:07 PM EDT | Flash Flood Warning | ILN | Hamilton | 113 min |
| Jun 10, 7:10 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Madison, Pickaway | 50 min |
| Jun 10, 7:21 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Madison, Union | 54 min |
| Jun 10, 7:30 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 45 min |
| Jun 10, 7:34 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene, Miami | 104 min |
| Jun 10, 7:37 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 23 min |
| Jun 10, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 34 min |
| Jun 10, 7:57 PM EDT | Special Weather Statement | ILN | Pickaway | 63 min |
| Jun 10, 2:59 PM EDT | Special Weather Statement | ILN | Mason | 46 min |
| Jun 10, 3:32 PM EDT | Severe Thunderstorm Warning | ILN | Mason | 21 min |
| Jun 10, 3:41 PM EDT | Areal Flood Advisory | ILN | Mason | 64 min |
| Jun 10, 4:17 PM EDT | Special Weather Statement | ILN | Grant | 43 min |
| Jun 10, 6:06 PM EDT | Areal Flood Advisory | ILN | Boone | 2 hr |
| Jun 10, 7:05 PM EDT | Special Weather Statement | ILN | Boone | 55 min |
| Jun 10, 7:27 PM EDT | Special Weather Statement | ILN | Owen | 63 min |
| Jun 10, 7:34 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 41 min |
| Jun 10, 5:22 AM EDT | Special Weather Statement | ILN | Wayne | 23 min |
| Jun 10, 10:18 AM EDT | Special Weather Statement | ILN | Fayette, Union | 42 min |
| Jun 10, 3:27 PM EDT | Special Weather Statement | ILN | Franklin | 63 min |
| Jun 10, 5:14 PM EDT | Special Weather Statement | ILN | Dearborn | 61 min |
| Jun 10, 5:41 PM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 64 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.